HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Journal of the Faculty of Science, Hokkaido Imperial University. Series 1, Mathematics >

Vol. 7 no. 1-2 : [2]

Collection home page

Showing results 1 to 2 of 2
Export metadata:
TypeAuthor(s)TitleOther TitlesCitationCitation(alt)Issue Date
bulletin (article)Kondô, MotokitiSUR LES OPÉRATIONS ANALYTIQUES DANS LA THÉORIE DES ENSEMBLES ET QUELQUES PROBLÈMES QUI S'Y RATTACHENT I-Journal of the Faculty of Science Hokkaido Imperial University. Ser. 1 Mathematics北海道帝國大學理學部紀要1938
bulletin (article)Hombu, HitoshiDIE PROJEKTIVE THEORIE EINES SYSTEMS DER ``PATHS'' HÖHERER ORDNUNG II-Journal of the Faculty of Science Hokkaido Imperial University. Ser. 1 Mathematics北海道帝國大學理學部紀要1938
Showing results 1 to 2 of 2

 

Feedback - Hokkaido University